# SDR 96FDEA00986

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT BS 378 BETWEEN STRS 17-18L, LBL 70.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.
